# SDR USAA030191

- Difficulty date: September 8, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED .125 INCH, UPPER HINGE CUTOUT OF AFT ENTRY DOOR OPENING.  BLENDED DAMAGE PER SRM 53-00-01.  (M)
